# SDR IPXA2019071144335

- Difficulty date: July 10, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0864
- Aircraft time: 16,188 hours, 9,852 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Monitoring Unit
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/AATB - BLUE HYD RESERVIOR OVERHEAT RESULTING IN ATB.VERIFIED NO METAL PARTICLES IN BLUE CASE DRAIN FILTER PER A300 TSM 29-33-00 FIG 103. R/R ENG BLUE CASE DRAIN FILTER IAW AMM 29-11-36. LK CK GOOD. RESISTANCE LESS THAN 180 OHMSFOR SENSOR. R/R RSVR OVHT MONITORING UNIT. CK GOOD IAW AMM 29-13-12. ESR: IPC A30
